A condition for the existence of the discrete spectrum of the energy operator of a system of two particles in an external field
Differencialʹnye uravneniâ, Tome 22 (1986) no. 4, pp. 717-719
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_4_a24,
author = {Kh. Kh. Murtazin and A. M. Popova and V. A. Sadovnichy},
title = {A condition for the existence of the discrete spectrum of the energy operator of a system of two particles in an external field},
journal = {Differencialʹnye uravneni\^a},
pages = {717--719},
year = {1986},
volume = {22},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_4_a24/}
}
TY - JOUR AU - Kh. Kh. Murtazin AU - A. M. Popova AU - V. A. Sadovnichy TI - A condition for the existence of the discrete spectrum of the energy operator of a system of two particles in an external field JO - Differencialʹnye uravneniâ PY - 1986 SP - 717 EP - 719 VL - 22 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1986_22_4_a24/ LA - ru ID - DE_1986_22_4_a24 ER -
%0 Journal Article %A Kh. Kh. Murtazin %A A. M. Popova %A V. A. Sadovnichy %T A condition for the existence of the discrete spectrum of the energy operator of a system of two particles in an external field %J Differencialʹnye uravneniâ %D 1986 %P 717-719 %V 22 %N 4 %U http://geodesic.mathdoc.fr/item/DE_1986_22_4_a24/ %G ru %F DE_1986_22_4_a24
Kh. Kh. Murtazin; A. M. Popova; V. A. Sadovnichy. A condition for the existence of the discrete spectrum of the energy operator of a system of two particles in an external field. Differencialʹnye uravneniâ, Tome 22 (1986) no. 4, pp. 717-719. http://geodesic.mathdoc.fr/item/DE_1986_22_4_a24/